| Model Number |
620-2431411-01 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
06/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a 69-year-old male patient, the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to loose hardware on the battery post assembly.The battery assembly was reassembled to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.